# SDR IPXA1M67809

- Difficulty date: June 24, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48405
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT INBD FLAP LOWER INBD SKIN HAS A DENT AND CREASE APPX 7.5" FROM INBD EDGE.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW SRM 57-50-01. REPAIR 2, FIG 201.
